# SDR 99ZZZM674

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STATION 420 TO 460 RBL 62 HAS CORROSION.  CORROSION OUT OF LIMITS IAW SRM 51-10-6.  FABRICATED SUPPORT IAW SRM 53-10-2 AND SRM 53-10-8.  INSTALLED FASTENERS AND SUPPORT IAW SRM 51-30-2.  (M)
